Jump to content
Important Survey - Please Participate ×

I made a mistake. Need input and encouragement please.


[...]

Recommended Posts

Well I messed up. I was never a math wiz. My husband was right the Ativan was at .12mg when I jumped and not at .012mg. Did I listen to him,  No. stubborn)-  to add fuel to the fire 21 days later I made a cut to the Valium.

Since then, I have fallen in the bathroom, I'm so exhausted sometimes he has to help me out of bed at night to use the bathroom. . I was finally going up and down the stairs alone and stronger with no help.  Now I have to pull myself up on the banister with him behind me because I'm afraid I'll collapse. Some days I'm so exhausted I fear my legs are going to collapse so I've been using a walker off and on; I'm terrified of walking because my legs feel so weak.  I'm back to waking up in fear and anxiety riddled morning. Everything scares me. This had all gotten better, now I'm so depressed and scared Of where I'm at again.  Is this from the big jump followed by the cut?  If so, I'm guessing I need to wait a bit longer to cut again. If so, how long. Help me please! I'm grateful for your thoughts and coments.

Link to comment
Share on other sites

 

 

Are you worse after the V cut or is it just a continuation of what happened after the jump from A?  Maybe an updose would help.  I tend to be overly cautious and don't cut unless I am doing pretty well and have recovered from my previous cut.  I would probably reinstate the A at the last dose I felt well on and hold for a few weeks (or more as I like to be on firm footing).  You've come a long way and I would probably "correct" a taper error.  Fixing a mistake is not a step backwards in my mind.  I've never been in this situation but have held for long periods after going too fast.  I'm sure others with experience will chime in.  Toughing it out is not for me.

Link to comment
Share on other sites

Mena I think lynn's advice is sound advice. Sounds like u r going through hell. Don't beat yourself up!! Make it as easy on yourself as you can. You will get there    :thumbsup:
Link to comment
Share on other sites

Hi Mena. As you know I'm always following how you're doing and right now sounds pretty bad. But here's my thoughts for what they're worth. Basically you never crossed over or switched to the Valium which I know has been your nemesis from the get go. We both suffer from Valium woes. Like you I can't turn the clock back with the Valium but in your shoes I'd honestly reinstate the Ativan and try to get settled with that. And rather than jump from or worry at all about the Ativan I slowly cut the Valium and step off from that first. Also my doctor who is fantastic and only treats benzo withdrawal he told me never ever taper 2 benzos at the exact same time. I was doing this with Ativan and klonopin and he said no. Stop one or the other first. So because I'm aware of your Valium problems why not get rid of that first. You might do so much better. My burning and weakness just like you only started with Valium. But honestly like me you're kind of stuck just in a different way. If I had a choice I'd have reinstated the klonopin or Ativan and not gone the Valium route even though others are doing well with it. So really stop the suffering and maybe at least try reinstating the Ativan then seriously slowly get off that Valium first. I don't know if it will work but with the way your suffering I'd give it a go. I might even up the Ativan a bit while I cut the Valium. I hate to see you like this.  Don't hesitate to ease your suffering if you can. Hugs. B  :smitten:
Link to comment
Share on other sites

Barb,  if I had a guarantee that the reinstating Ativan would work I wouldn't hesitate; but since reinstating is a shot in the dark I'm terrified to put Ativan back in my body. I'm going to give it up to God to work this out for me.

 

I see your holding at 9mg. Has that helped any.  How's your walking these days?

Mena

Link to comment
Share on other sites

More good days than bad Mena but it's a journey. No guarantees if you reinstate the Ativan and totally understand your reluctance. I'm actually at 10 mg because went back to 12 briefly due to a dreadful scare with hubby. It didn't work so rapidly going back to 9. Was in good enough shape then to try 8. Lower I go the better. Soon I expect to be back to 9 and will be better I'm sure. But honestly if you don't stabilize soon I'd really try the Ativan and get off the Valium. No idea why your doctor has you tapering 2 at once. But it's what it is I guess. Thing is I know your Valium issues so well. Always read your posts. It's all poison Mena so whether you reinstate it and dump the Valium I see no problem if indeed Ativan is an easier go. My heart goes out. B
Link to comment
Share on other sites

Sounds like you've got control of your plan and how your going to move forward.  My doctors are not Benzo wise so I got into this mess on my own.  Although my GP who perscribed the Ativan wouldn't do a taper schedule and told me to go to detox facility. I tried another doctor and she told me that I was "giving that little pill an awful lot of power" that shows what they know.

I'm sorry your husband is unwell, I will keep him and you in my prayers.

 

I'm going to tough it out. Holding the V cut for a bit praying that I stabilize.

 

Hugs

Mena

Link to comment
Share on other sites

Ok that's good Mena. Shows you have confidence in what you're doing. And ya I really blew it. Hubby was told he had MS. It was petrifying. But finally he saw the neurologist just before Christmas who said in no uncertain terms the radiologist was totally wrong. Unreal. Three months of agony but I'll never updose again. Settling back down to 9. Keep the faith. You'll be ok. We both will. So wow what a great gift we got for Christmas. Being told he was ok. He still limps from his neck surgery etc but it's clearly not MS and in no way progressive. The worst thing now is we were supposed to be heading to Arizona in our motor home today. But it's minus 22 and we are snowed in apparently for weeks. Disappointed but but after the MS scare it pales in the amount that I'm upset. Lol just pissed off. On the other hand I have a cold that's absolutely dreadful in fact it's probably the flu. So who knows when we'll get away anyway. But I'm not complaining. I never want to feel like I did in October through November. Sometimes things are just meant to be for a reason I guess. Hugs. B :smitten:
Link to comment
Share on other sites

×
×
  • Create New...